# SDR CA050603005

- Difficulty date: May 25, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,147 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 95427322
- Part serial: OCT811833D
- Condition: Unserviceable
- Location: Anti-Skid System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, LT ANTI-SKID VALVE FOUND UNSERVICEABLE. LT ANTI-SKID VALVE REPLACED.
